Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 9, NWS Mobile, AL

February 1, 2015

NWS Mobile, AL issued this small craft advisory at Feb 1, 2015, 2:41 AM CST. It took effect at Feb 1, 2015, 6:00 AM CST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2015, 2:41 AM CST (08:41 UTC)
In effect from
Feb 1, 2015, 6:00 AM CST
Expired
Feb 2, 2015, 10:29 PM CST
In force
40 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WHUS74 KMOB 010841
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
241 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH MONDAY NIGHT...

.AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY
TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL
PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG
NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED.

GMZ650-655-670-675-011700-
/O.NEW.KMOB.SC.Y.0009.150201T1200Z-150203T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
241 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
MIDNIGHT CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT
CST MONDAY NIGHT. 

* WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER
  GUSTS...BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS BY DAYBREAK MONDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL
  OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET NEAR
  SHORE AND 6 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-011700-
/O.NEW.KMOB.SC.Y.0009.150201T1500Z-150203T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
241 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT
CST MONDAY NIGHT. 

* WINDS: SOUTH AND INCREASING TO 15 TO 20 KNOTS TODAY WITH FREQUENT
  HIGHER GUSTS...BECOMING NORTHWEST 18 TO 23 KNOTS WITH FREQUENT
  HIGHER GUSTS BY DAYBREAK MONDAY MORNING.

* WAVES: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
413 
WHUS74 KMOB 011832
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1232 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY NIGHT...

.AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY
TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL
PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG
NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED.

GMZ630>635-650-655-670-675-020245-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1232 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT. 

* WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS...
  BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS 
  BY DAYBREAK MONDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET 
  NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
739 
WHUS74 KMOB 020251
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
851 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY NIGHT...

.AS A COLD FRONT APPROACHES THE LOWER MISSISSIPPI RIVER VALLEY
TODAY...SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE COLD FRONTAL
PASSAGE BRINGS A WIND SHIFT LATE TONIGHT AND A MODERATE TO STRONG
NORTHWEST FLOW FOR MONDAY. SEAS TO REMAIN ELEVATED.

GMZ630>635-650-655-670-675-021100-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
851 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT. 

* WINDS: SOUTH 18 TO 23 KNOTS TODAY WITH FREQUENT HIGHER GUSTS...
   BECOMING NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS 
  BY DAYBREAK MONDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE THROUGH THE DAY TODAY. BY MONDAY...SEAS 5 TO 7 FEET 
  NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
461 
WHUS74 KMOB 021023
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH NOON CST TODAY...

.A COLD FRONT MOVES SOUTH OF THE AREA THIS MORNING...RESULTING IN A
MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS.

GMZ630>635-650-655-670-675-021800-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-150202T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
423 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS OVER
  BAYS AND SOUNDS. NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS OVER THE OPEN GULF WATERS.

* SEAS: 4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
318 
WHUS74 KMOB 021318
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
718 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL TONIGHT...

.A COLD FRONT MOVES SOUTH OF THE AREA THIS MORNING...RESULTING IN
A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS.

GMZ650-655-670-675-022100-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
718 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS NEAR 30
  KNOTS.

* SEAS: 4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-022100-
/O.EXT.KMOB.SC.Y.0009.000000T0000Z-150203T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
718 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS FROM 25
  TO 30 KNOTS.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
138 
WHUS74 KMOB 022145
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

.A COLD FRONT MOVED SOUTH OF THE MARINE AREA TODAY RESULTING
IN A MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS. WINDS AND
SEAS GRADUALLY SUBSIDING OVERNIGHT. 

GMZ650-655-670-675-030545-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
345 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-030000-
/O.CON.KMOB.SC.Y.0009.000000T0000Z-150203T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
345 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST NEAR 15 KNOTS WITH FREQUENT HIGHER GUSTS THROUGH
  LATE THIS AFTERNOON. 

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
109 
WHUS74 KMOB 030429
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1029 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY HAS BEEN CANCELED...

.THE MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS HAVE SUBSIDED TO
BELOW ADVISORY CRITERIA THUS THE SMALL CRAFT ADVISORY HAS BEEN
CANCELED.

GMZ650-655-670-675-030530-
/O.CAN.KMOB.SC.Y.0009.000000T0000Z-150203T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1029 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

THE MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS HAVE SUBSIDED TO
BELOW ADVISORY CRITERIA THUS THE SMALL CRAFT ADVISORY HAS BEEN
CANCELED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 11:20 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Jan 31, 11:20 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CST SAT JAN 31 2015

.AVIATION...
06Z ISSUANCE...VFR CIGS EXPECTED OVERNIGHT INTO SUNDAY...BUT WITH
APPROACHING RAIN...AM EXPECTING CIGS TO DROP THROUGH THE DAY AS RAIN
MOVES IN. AM EXPECTING CIGS/VISBYS TO REMAIN IN MVFR
CATEGORIES...BUT SOME LOCAL DROPS TO IFR LEVELS POSSIBLE INT HE
HEAVIER RAIN.

/16

&&

.UPDATE...CURRENT PACKAGE ON TRACK...SO NO UPDATES PLANNED. WITH
INCREASING CLOUD COVERAGE/THICKNESS...AM NOT EXPECTING TEMPS TO COOL
MUCH MORE. ALSO...AM SEEING CLOUD BASES DROP ALONG THE I10
CORRIDOR...INDICATING THAT THE DRY LAYER OF AIR NEAR THE SURFACE HAS
BEEN MOISTENING UP AS RAIN FALLS INTO IT AN EVAPORATES. THIS DRY AIR
WILL HELP TO DELAY ANY RAIN REACHING THE SURFACE OVER THE FA SUNDAY.

/16

&&

.SHORT TERM (TONIGHT AND SUNDAY)...CURRENT SATELLITE IMAGERY SHOWING
THICKENING HIGH CLOUDS MOVING TOWARD THE AREA LATE THIS
AFTERNOON...AND EXPECT CLOUDS TO THICKEN AND LOWER OVER THE REGION
OVERNIGHT AS A STORM SYSTEM DEVELOPS TO OUR WEST. MODELS STILL
SIMILAR IN INDICATING THAT A MID LEVEL TROUGH WILL TRANSLATE
EASTWARD FROM THE VICINITY OF THE NORTHERN AND CENTRAL PLAINS STATES
BY EARLY SUNDAY MORNING AND TOWARD THE MISSISSIPPI VALLEY REGION
SUNDAY AFTERNOON. AS THIS TROUGH DIGS IN...THE SFC HIGH PRESSURE
RIDGE OVER THE REGION WILL WEAKEN AND SHIFT EAST AS SFC LOW PRESSURE
DEVELOPS OVER THE SOUTHERN AND CENTRAL PLAINS TONIGHT AND THEN
DEEPENS AND LIFTS EAST-NORTHEAST FROM MISSOURI TO VICINITY OF
SOUTHERN INDIANA ON SUNDAY. SFC COLD FRONT THAT ACCOMPANIES THE LOW
PRESSURE WILL MOVE STEADILY EAST TOWARD THE FCST AREA LATE TONIGHT
AND SUNDAY...WITH MODIFYING LOW/MID LEVEL FLOW ADVECTING MOISTURE
INTO THE REGION OFF THE GULF OF MEXICO. ANY PRECIPITATION IN ADVANCE
OF THIS SYSTEM WILL VERY LIKELY NOT MOVE INTO THE FCST AREA BEFORE
SUNRISE SUNDAY...BUT MODELS STILL SUGGEST THAT A SMALL CHANCE OF
SHOWERS WILL BE DEVELOPING LATE TONIGHT OVER THE MISSISSIPPI SOUND
AND POINTS JUST TO THE WEST OF THE FCST AREA. GIVEN THE SOUTHEAST
FLOW AND POTENTIAL OF WEAK ISENTROPIC LIFT...THIS SEEMS PLAUSIBLE.
HAVE INTRODUCED A VERY SMALL SLIGHT CHANCE FOR SHOWERS OVER
MISSISSIPPI COUNTIES LATE TONIGHT...BUT FOR NOW IT APPEARS THAT THE
MAJORITY OF THE FCST AREA WILL REMAIN RAIN-FREE UNTIL SOMETIME
SUNDAY MORNING. RAIN SHOWERS WILL INCREASE IN COVERAGE ESPECIALLY
ACROSS OUR WESTERN ZONES SUNDAY MORNING... WITH COVERAGE BECOMING
WIDESPREAD ACROSS MOST OF THE FORECAST AREA BY SUNDAY AFTERNOON.
MAINTAINED THE LIKELY TO CATEGORICAL RAIN CHANCES FOR SUNDAY ACROSS
THE ENTIRE REGION. THE MAJORITY OF MODELS CONTINUE TO SHOW VERY
LIMITED INSTABILITY OVER THE FCST AREA SUNDAY AS THE FRONT
APPROACHES...SO WE HAVE KEPT PRECIPITATION MENTIONED ONLY IN THE
FORM OF RAIN SHOWERS. WHILE A FEW RUMBLES OF THUNDER CANNOT BE
COMPLETELY RULED OUT...CONFIDENCE OF SUCH IS RATHER LOW SO NO
THUNDERSTORMS WERE INTRODUCED TO THE GRIDDED FCST DATA. WITH THE
RETURN FLOW BEGINNING TO BECOME ESTABLISHED TONIGHT...EXPECT WARMER
OVERNIGHT MIN TEMPS. LOWS WILL BE IN THE UPPER 40S AND LOW 50S
COASTAL AREAS AND IN THE LOW TO MID 40S OVER THE INTERIOR. A COOL
AND RAINY DAY ON SUNDAY...WITH HIGH TEMPS MAINLY IN THE MID 60S.
12/DS

&&

.SHORT TERM (SUNDAY NIGHT THROUGH MONDAY NIGHT)...A DEEP TROUGH WILL
ALIGN ALONG OVER CANADA...EXTENDING FROM BAFFIN ISLAND OVER HUDSON
BAY AND REMAINING ALONG OR EAST OF THE US EAST COAST ALONG 75 W TO
80 W. A MID LEVEL RIDGE AXIS WILL HAVE DAMPENED OUT OVER THE ROCKIES
BUT SHOWING SIGNS OF A REBOUND AFTER MONDAY NIGHT. AN UPPER LEVEL
BAROCLINIC SYSTEM WAS MOVING EAST ACROSS THE OHIO AND MID
MISSISSIPPI VALLEYS...WITH A DEEPENING SURFACE LOW OVER THE SOUTHERN
GREAT LAKES SUNDAY. THESE FEATURES WILL ALIGN TO BRING A COLD FRONT
THROUGH HERE LATER SUNDAY EVENING AND OVERNIGHT. BEHIND THAT
FRONT...A STRONG HIGH WILL ALIGN ITSELF FROM THE CENTRAL PLAINS DEEP
INTO THE LOWER RIO GRANDE VALLEY. AS THE MID LEVEL TROUGH MOVES EAST
OVER THE AND TENNESSEE VALLEYS SWEEPING PAST THE MID GULF COAST
STATES SUNDAY NIGHT...THE ASSOCIATED COLD FRONT TRAILING
SOUTHWESTWARD WILL PUSH SOUTHEASTWARD THROUGH OUR AREA SUNDAY NIGHT.
DEEP LAYER MOISTURE AND LAYER LIFTING WILL AFFECT THE CENTRAL GULF
COAST AND NORTH CENTRAL GULF OF MEXICO SUNDAY NIGHT. THIS WILL
INCLUDE RAIN SHOWERS CONTINUING IN WIDESPREAD COVERAGE ACROSS MUCH
OF OUR REGION BY SUNDAY EVENING. WE HAVE KEPT PROBABILITY AT OR NEAR
CATEGORICAL AND STARTING SUNDAY EVENING BUT COVERAGE WILL RAPIDLY
DECREASE FROM NORTHWEST TO SOUTHEAST AFTER MIDNIGHT SUNDAY NIGHT
INTO EARLY MONDAY MORNING AS THE COLD FRONT SWEEPS ACROSS OUR AREA.
WHILE A RUMBLE OR TWO CANNOT BE COMPLETELY RULED OUT...THE MAJORITY
OF SHORT RANGE MODEL OUTPUTS SHOW VERY LITTLE INSTABILITY WITH CAPE
AROUND 100 TO 400...AND LI AROUND 0 TO -1 RISING RAPIDLY TO HIGH
POSITIVE NUMBERS. THEREFORE WE RETAINED RAIN SHOWERS WITHOUT
THUNDER. WE EXPECT RAINFALL TOTALS AVERAGING UP TO A QUARTER OF AN
INCH...WITH LOCALIZED RAINFALL OF A HALF TO 1 INCH POSSIBLE SUNDAY
EVENING.

IN TERMS OF TEMPERATURES FOLLOWING THE FRONT PASSING SUNDAY
NIGHT...LOWS FROM LOW AND MID 40S NORTHWEST OF I-65...AND IN THE MID
40S TO AROUND 50 ELSEWHERE ESPECIALLY ALONG THE COAST. HIGHS MONDAY
IN THE LOWER 50S SOUTH OF I-10 AND 45 TO 50 ELSEWHERE.

.LONG TERM (TUESDAY THROUGH FRIDAY)...STATUS QUO FOR THE DEEP TROUGH
WE MENTIONED...PRETTY WELL ANCHORED FOR THE FORSEEABLE FUTURE.
ACCORDING TO CALCULATIONS BY THE GFS..THAT MID LEVEL RIDGE AXIS THAT
WILL HAVE DAMPENED OUT OVER THE ROCKIES IS SHOWING SIGNS IT WILL
STRENGTHEN AGAIN STARTING TUESDAY OVER THE WEST COAST.

A DRY DEEP LAYER OF DRY AIR WILL SPREAD ACROSS THE REGION UNDER A
ZONAL FLOW PATTERN ALOFT WHICH WILL BECOME NORTHWEST A LATER THIS
WEEK. WHILE CLOUD COVER WILL BE DECREASING...A LARGE SURFACE RIDGE
RE EXTENDING FROM SOUTHEAST TX TO THE MISSISSIPPI...TENNESSEE AND
OHIO VALLEY REGIONS WILL KEEP IT CHILLY DUE TO A NORTH SURFACE WIND
ACROSS OUR FORECAST AREA MONDAY NIGHT INTO TUESDAY. HIGHS LOWER TO
MID 50S EVERYWHERE UP TO THE COAST EXCEPT BARRIER ISLANDS WHICH
SHOULD BE A LITTLE WARMER. AT THAT TIME THE SURFACE RIDGE WILL DRIFT
SOUTH ACROSS OUR REGION ER ROUND OF NEAR TO SLIGHTLY BELOW FREEZING
TEMPERATURES MAY IMPACT MOST INTERIOR AREAS LATE MONDAY NIGHT AND
EARLY TUESDAY MORNING.

TOWARD THE MID TO LATE NEXT WEEK...WE EXPECT AN UPPER LOW OVER
MEXICO TUESDAY TO BECOME AN OPEN TROUGH AS IT MOVES EAST INTO SOUTH
TAXES BY WEDNESDAY MORNING. EVENTUALLY IT WILL MOVE MORE TO THE EAST
WHILE PASSING THE LOWER MISSISSIPPI VALLEY AND NORTHWESTERN GULF OF
MEXICO WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SURFACE
CYCLOGENESIS IS EXPECTED OVER THE NORTHWESTERN GULF WEDNESDAY WHOSE
RESULTING SURFACE LOW MOVES EAST OVER THE NORTH CENTRAL GULF LATE
WEDNESDAY INTO EARLY THURSDAY. MEDIUM RANGE OUTPUTS STILL SHOW
DIFFERENCES WITH FEATURE TIMING AND PLACEMENT IN THE MIDDLE OF NEXT
WEEK...BUT THEY DO SHOW DEEP LAYER HUMIDITY INCREASING NORTHEASTWARD
INTO OUR REGION WEDNESDAY AND WEDNESDAY NIGHT. THE PATH OF THE
SURFACE LOW WILL DICTATE THE OVERALL CHANCES OF CONVECTIVE AND
STRATIFORM RAIN AS WELL AS THE HEAVY RAIN POTENTIAL OVER OUR
FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT...SO WE ARE KEEPING
WATCH OVER WHAT HAPPENS WITH THE NEXT SEVERAL DAYS' MODEL RUNS. FOR
NOW...OUR CONFIDENCE IS HIGH ENOUGH TO GO WITH HIGH END CHANCE TO
LIKELY POPS OVER THE AREA WEDNESDAY...AND 40-50 PERCENT COVERAGE
WEDNESDAY NIGHT. A LOW CONFIDENCE FORECAST CONTINUES INTO THURSDAY
AND FRIDAY AS OUTPUTS SHOW SIGNIFICANT TIMING DIFFERENCES WITH
ANOTHER POSSIBLE TROUGH DEVELOPING LATER IN THE WEEK. HOWEVER FOR
THE MOMENT WE ARE STAYING CLOSE TO GUIDANCE WITH A LINGERING SLIGHT
CHANCE OF RAIN THURSDAY THEN CLEARING THURSDAY NIGHT INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT IS POSSIBLE LATE IN THE WEEK WHICH
SHOULD KEEP TEMPERATURES BELOW NORMAL THROUGH MUCH OF NEXT WEEK.
THANKS NEIGHBORS FOR COORDINATION. 77/BD

&&

.MARINE...HIGH PRESSURE EXTENDING FROM THE MID ATLANTIC STATES
SOUTHWEST ACROSS THE GULF COAST REGION THIS AFTERNOON WILL MOVE EAST
TONIGHT...RESULTING IN A RETURN FLOW OFF THE GULF OF MEXICO. ANOTHER
COLD FRONT WILL BE DEVELOPING AND MOVING TOWARD THE MARINE AREA FROM
THE WEST LATE TONIGHT AND SUNDAY. OCNLY MODERATE ONSHORE FLOW
EXPECTED IN ADVANCE OF THE FRONT...WITH A RESULTANT WIND SHIFT TO
THE NORTHWEST SUNDAY NIGHT. WINDS NO MORE THAN 15-20 KNOTS IN
ADVANCE OF THE FRONT...WILL INCREASE (ALONG WITH BUILDING SEAS) TO
SMALL CRAFT ADVISORY LEVELS BY SUNDAY NIGHT IN THE WAKE OF THE
FRONT. THE MODERATE TO STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT
WILL CONTINUE THROUGH MONDAY. WINDS AND SEAS TRENDING HIGHER EARLY
IN THE FCST PERIOD...BUT AS HIGH PRESSURE BUILDS OVER THE MARINE
AREA BEGINNING MONDAY NIGHT...WINDS AND SEAS BEGIN TO SUBSIDE. A
LIGHT TO MODERATE EAST TO SOUTHEAST WIND THEN EXPECTED MID TO LATE
WEEK. 12/DS

&&

.AVIATION...01/00Z TAF ISSUANCE...VFR CONDITIONS IN THE NEAR TERM.
CLOUD BASES THIS EVENING ARE FORECAST TO BE AT MID TO HIGH LEVELS.
VSBY ABOVE CRITERIA WITH NO SIGNIFICANT RESTRICTIONS. LIGHT
SOUTHEAST WIND THROUGH TONIGHT...INCREASING THROUGH THE DAY ON
SUNDAY. CLOUDS (CIGS) LOWER LATE TONIGHT INTO EARLY SUNDAY
MORNING...POSSIBLY TO MVFR. PERIODS OF IFR (POSSIBLY LOWER) IN AND
AROUND WIDESPREAD SHOWERS SUNDAY AFTERNOON. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  66  44  50  31 /  10  80  40  05  10
PENSACOLA   51  67  49  52  35 /  05  80  50  10  05
DESTIN      53  66  53  54  38 /  05  80  60  10  05
EVERGREEN   43  64  44  49  30 /  05  80  60  10  10
WAYNESBORO  45  66  41  47  28 /  20  80  50  05  05
CAMDEN      42  64  42  48  27 /  05  90  80  05  10
CRESTVIEW   45  67  50  52  31 /  05  80  60  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 31, 4:19 AM CST, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CST SAT JAN 31 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
419 AM CST SAT JAN 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WITH HIGH PRESSURE MOVING TO THE EAST TODAY...A DEVELOPING EAST TO
SOUTHEAST FLOW ALONG WITH TIDAL RANGES SUGGEST A MODERATE RISK OF RIP
CURRENTS FOR AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRENGTHENING SOUTHERLY FLOW ON SUNDAY AHEAD OF A COLD FRONT
ADVANCING INTO THE LOWER MISSISSIPPI RIVER VALLEY...ALONG WITH TIDAL
RANGES...SUGGEST A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES.

THE COLD FRONT SURGES SOUTHWARD ACROSS THE GULF ON MONDAY AND
RESULTS IN A MODERATE NORTHERLY WIND FLOW. WIND GUSTS ON MONDAY MAY
VERY WELL APPROACH 30 MPH.

FOR WEDNESDAY AND THURSDAY...THERE IS CONSIDERABLE DISAGREEMENT ON
THE EASTWARD TRACK OF A LOW PRESSURE SYSTEM THAT FORMS OFF THE TEXAS
COAST. CONSIDERING THIS...CONFIDENCE IS TOO LOW TO HIGHLIGHT SPECIFIC
HAZARDS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-011200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
419 AM CST SAT JAN 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WITH STRONG HIGH PRESSURE AXIS FROM THE LOWER MISSISSIPPI
RIVER VALLEY TO ACROSS THE GREAT LAKES...LATEST OBSERVATIONS SHOW A
MODERATE NORTHEAST FLOW...WITH HIGHER GUSTS OVER THE COASTAL WATERS
THIS MORNING. SMALL CRAFT TO EXERCISE CAUTION THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEXT COLD FRONTAL PASSAGE AND RESULTANT WIND SHIFT TO OCCUR SUNDAY
NIGHT. ONSHORE WINDS INCREASE ON SUNDAY AS THE FRONT APPROACHES THE
LOWER MISSISSIPPI RIVER VALLEY. IN THE WAKE OF THE FRONTAL PASSAGE...
A MODERATE TO STRONG OFFSHORE FLOW WILL LIKELY LEAD TO THE ISSUANCE
OF SMALL CRAFT ADVISORIES LATE SUNDAY NIGHT...CONTINUING INTO MONDAY
MORNING. SEAS TRENDING HIGHER WITH BAYS AND SOUNDS DEVELOPING CHOPPY
TO ROUGH CONDITIONS.

FOR WEDNESDAY AND THURSDAY...THERE IS CONSIDERABLE DISAGREEMENT ON
THE EASTWARD TRACK OF A LOW PRESSURE SYSTEM THAT FORMS OFF THE TEXAS
COAST. CONSIDERING THIS...CONFIDENCE IS TOO LOW TO HIGHLIGHT SPECIFIC
HAZARDS WITH REGARD TO WINDS AND SEAS DURING THIS PERIOD.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:15 AM CSTRip Current StatementMOB40 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.